EconPapers    
Economics at your fingertips  
 

On the Length Spectrum of the Bounded Scattering Billiards Table

Takehiko Morita
Additional contact information
Takehiko Morita: Osaka University, Department of Mathematics

A chapter in Algorithms, Fractals, and Dynamics, 1995, pp 169-177 from Springer

Abstract: Abstract Let Q be a bounded connected plane domain with piecewise smooth boundary ∂Q.

Keywords: Periodic Point; Closed Orbit; Collision Time; Discrete Dynamical System; Incidental Vector (search for similar items in EconPapers)
Date: 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4613-0321-3_15

Ordering information: This item can be ordered from
http://www.springer.com/9781461303213

DOI: 10.1007/978-1-4613-0321-3_15

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-29
Handle: RePEc:spr:sprchp:978-1-4613-0321-3_15